# SDR 96ZZZX3617

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N495LF
- Make and model: Bolkms BO105S
- Aircraft serial: S645
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 066040310111
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GPS HAD HARDWARE ERROR CODE 0010 ON INITIAL INSTALLATION AND START-UP.  ALTHOUGH SATELLITE SIGNAL STRENGTHS WERE ALL IN THE 40'S, EVEN AFTER ALL SATELLITES WERE CAPTURED, UNIT DID NOT SHOW PRESENT POSITION AND MESSAGE CONTINUED TO SHOW ERROR CODE, APPROXIMATELY 10 MINUTES.
